# SDR SWAA2022021471008

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A948530
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD LEFT SIDE CURVED ANGLE STA 500D LBL 27-52 HAS CORROSION AROUND FASTENER HOLES / REMOVED FWD PIT AFT BULKHEAD LEFT SIDE CURVED ANGLE STA 500D LBL 27-52 IAW B737-700 WSRM 51-40-02 FECIEVED AND VERIFIED NEW RAIL ASSY AS P/N 143A9485-30 ATAG # WN5180 IAW B737-700 IPC 53-11-01-43 ITEM 155. LOCATED DRILLED AND INSTALLED NEW RAIL ASSY IAW B737-700 SRM 51-40-05 AND 51-40-02 APPLIED CIC IAW B737-700 51-21-91-620-802 ATAG # WN 5180
